# SDR YENA200301

- Difficulty date: January 9, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N505JB
- Make and model: Airbus A320-232
- Aircraft serial: 1173
- Aircraft time: 10,874 hours, 5,093 cycles
- System (JASC): 2330 · Entertainment System
- Part: Capacitor
- Condition: Failed
- Location: Electrical Box
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR MID CABIN ON FINAL APPROACH.  AREA INSPECTED WITH NO NOTICEABLE DEFECTS.  LIVE TV CIRCUIT BREAKER PULLED AND COLLARED AS PERCAUTIONARY.  ISSUED MEL 25-22-03 CAT D, ENTIRE LIVETV.  PRELIMINARY FINDING: SEAT ELECTRONICS BOX, INTERNAL POWER SUPPLY CAPACITOR C12 APPEARS TO HAVE FAILED.
